# SDR CALA2024052901626

- Difficulty date: May 22, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 125,852 hours, 19,572 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T3065253
- Condition: Missing
- Location: Lh Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 PDA : LEFT ENGINE PYLON OUTBOARD NACELLE STRUT PRESSURE RELIEF DOOR MISSING {B767-51-3-6003}. PERFORMED GVI AND IT WAS NOT FOUND ANY DAMAGES ON THE NACELLE INSTALLED. CDL COMPLIED, STICKER INSTALLED. STRUCT AREA, RELEASED CDL 54D DUE NO PARTS AT GRU. STICKER ADD EMP:U409644 DISPATCH DESK: 3385 NAME: J.A.  DATE: 22-MAY-24- NOC      DESK: 767  NAME: JOHN O  DATE: 22-MAY-24- LEFT ENGINE PYLON OUTBOARD NACELLE STRUT PRESSURE RELIEF DOOR MISSING DEFERRED REF CDL 54D THE CORRECT ACCESS DOOR MISSING IS THE STRUT ENGINE MOUNT ACCESS DOOR 436BL PIC ATTACHED. REPLACED LEFT ENGINE PYLON OUTBOARD NACELLE STRUT PR DOOR, PANEL 436BL. REF AMM 54-53-01.
